Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

On Strong Form of βI− Open Sets via Ideals Topological Spaces

Year:    2025

Author:    Radhwan Mohammed Aqeel, Fawzia Abdullah Ahmed

Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 229–240

Abstract

The concept of strong βI− open sets in ideal topological spaces is investigated and some of their properties are obtained, also we study these in relation to some other types of sets. Furthermore, by using the new notion, we define the strong βI− interior and strong βI− closure operators.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.12150/jnma.2025.229

Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 229–240

Published online:    2025-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    12

Keywords:    Local functions ideal topological spaces strong βI− open sets strong βI− closed sets.

Author Details

Radhwan Mohammed Aqeel Email

Fawzia Abdullah Ahmed Email